BibTeX record journals/tcs/Frid05

download as .bib file

@article{DBLP:journals/tcs/Frid05,
  author    = {Anna E. Frid},
  title     = {Sequences of linear arithmetical complexity},
  journal   = {Theor. Comput. Sci.},
  volume    = {339},
  number    = {1},
  pages     = {68--87},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.tcs.2005.01.009},
  doi       = {10.1016/j.tcs.2005.01.009},
  timestamp = {Thu, 21 Jul 2005 16:07:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Frid05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}